MAUDE Adverse Event Report: ST. WENDEL AG FX CORAL FX80 HF 24/CS 1.8SA STEAM; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

ST. WENDEL AG FX CORAL FX80 HF 24/CS 1.8SA STEAM; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number F00012970
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Ni.
 
Event or Problem Description
On 11/mar/2026, fresenius received a product complaint form regarding this patient with end stage renal disease (esrd) on hemodialysis (hd) utilizing a fx coral fx80 hf dialyzer for renal replacement therapy (rrt) reportedly experienced two blood leak events on (b)(6) 2026.The product complaint form (completed by the clinical manager) revealed an internal dialyzer blood leak occurred approximately 1.5 hours into the patient¿s hd treatment.The patient was dialyzed on a fresenius 5008x hemodialysis system, which reportedly alarmed appropriately when the initial blood leak occurred.The patient¿s blood was not returned, resulting in an estimated blood loss (ebl) of approximately 300 ml.The patient¿s treatment was restarted on a separate fresenius 5008x hemodialysis system, utilizing new supplies.Approximately 30 minutes after the initiation of the second treatment, another internal dialyzer blood leak occurred (separate lot number).Again, the fresenius 5008x hemodialysis system alarmed appropriately, and the patient had an additional ebl of approximately 300 ml (total ebl = 600 ml).The patient did not complete treatment on (b)(6) 2026, missing a total of 3.75 hours of treatment.There was no medical intervention required; however, the patient did require an additional treatment the following day.The complaint devices were reported to be available to be returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
Additional information: a2, a4, b5, b7.
 
Event or Problem Description
On 11/mar/2026, fresenius received a product complaint form regarding this 52-year-old male patient with end stage renal disease (esrd) on hemodialysis (hd) utilizing a fx coral fx80 hf dialyzer for renal replacement therapy (rrt) since 2021, that reportedly experienced two blood leak events on (b)(6) 2026.The product complaint form (completed by the clinical manager) revealed an internal dialyzer blood leak occurred approximately 1.5 hours into the patient¿s hd treatment (9:00 am).The patient was dialyzed on a fresenius 5008x hemodialysis system, which reportedly alarmed appropriately when the initial blood leak occurred (verified via blood leak test strip).The patient¿s blood was not returned, resulting in an estimated blood loss (ebl) of approximately 300 ml.The patient¿s treatment was restarted on a separate fresenius 5008x hemodialysis system, utilizing new supplies.Approximately 30 minutes after the initiation of the second treatment, another internal dialyzer blood leak occurred (separate lot number).Again, the fresenius 5008x hemodialysis system alarmed appropriately (verified via blood leak test strip), and the patient had an additional ebl of approximately 300 ml (total ebl = 600 ml).The patient did not complete treatment on (b)(6) 2026, missing a total of 3.75 hours of treatment.Although no medical intervention was required, post event hematological studies revealed the patient¿s hemoglobin dropped (result not provided) following the blood loss event.However, the patient was asymptomatic and did not require any medical intervention beyond undergoing an abbreviated hd treatment on (b)(6) 2026 to remove fluid.It should be noted that no visible damage was noted on either dialyzer.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: the d4 lot number has been corrected.

Brand Name
FX CORAL FX80 HF 24/CS 1.8SA STEAM
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
ST. WENDEL AG
st. wendel plant
frankfurter str. 6-8
st. wendel 66606
GM  66606
MDR Report Key24650558
Report Number3009242923-2026-00004
Device Sequence Number21372384
Product Code KDI
UDI-Device Identifier04039361259570
UDI-Public04039361259570
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/26/2026
Report Date (Section F) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberF00012970
Device Lot NumberG8FG23100
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/11/2026
Device AgeMO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer03/20/2026
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer03/23/2026
03/25/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date03/24/2026
03/26/2026
Date Device Manufactured12/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS BLOODLINES; FRESENIUS BLOODLINES; FRESENIUS BLOODLINES; FRESENIUS HEMODIALYSIS MACHINE; FRESENIUS HEMODIALYSIS MACHINE; FRESENIUS HEMODIALYSIS MACHINE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexMale
Patient Weight106 KG
Date Report Sent to FDA03/20/2026